Zeros of power series and connectedness loci for self-affine sets.
Experimental mathematics, Tome 15 (2006) no. 4, pp. 499-511
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2006__15_4_222564,
author = {Shmerkin, Pablo and Solomyak, Boris},
title = {Zeros of power series and connectedness loci for self-affine sets.},
journal = {Experimental mathematics},
pages = {499--511},
year = {2006},
volume = {15},
number = {4},
zbl = {1122.30002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_222564/}
}
Shmerkin, Pablo; Solomyak, Boris. Zeros of power series and connectedness loci for self-affine sets.. Experimental mathematics, Tome 15 (2006) no. 4, pp. 499-511. http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_222564/